Evolutes and isoperimetric deficit in two-dimensional spaces of constant curvature

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

© 2014, Masarykova Universita. All rights reserved. We relate the total curvature and the isoperimetric deficit of a curve γ in a two-dimensional space of constant curvature with the area enclosed by the evolute of γ. We provide also a Gauss-Bonnet theorem for a special class of evolutes.
Idioma originalEnglish
Pàgines (de-a)219-236
RevistaArchivum Mathematicum
Volum50
Número4
DOIs
Estat de la publicacióPublicada - 1 de gen. 2014

Fingerprint

Navegar pels temes de recerca de 'Evolutes and isoperimetric deficit in two-dimensional spaces of constant curvature'. Junts formen un fingerprint únic.

Com citar-ho